You are here

JMM 2015 Awards Recipients Announced

The Mathematical Association of America will be honoring the following award winners at the 2015 Joint Mathematics Meetings in San Antonio:

Yueh-Gin Gung and Dr. Charles Y. Hu Award for Distinguished Service to Mathematics

  • W. James Lewis (University of Nebraska, Lincoln)

Chauvenet Prize

  • Dana Mackenzie — "A Tisket, a Tasket, an Apollonian Gasket," American Scientist, January-February 2010, Volume 98, Number 1, pages 10-14. PDF

Euler Book Prize

  • Edward Frenkel (University of California, Berkeley) — Love and Math: The Heart of Hidden Reality, Basic Books, 2013.

Beckenbach Book Prize

Deborah and Franklin Tepper Haimo Award for Distinguished Teaching of Mathematics

  • Shahriar Shahriari (Pomona College)
  • Judith Covington (Louisiana State University, Shreveport)
  • Brian Hopkins (St. Peter’s University)

Frank and Brennie Morgan Prize for Outstanding Research in Mathematics by an Undergraduate Student

  • Levent Alpoge (Harvard University)

Awards will be presented during the Joint Prize Session on Sunday, January 11, 2015, 4:25-5:25 p.m. at the 2015 Joint Mathematics Meetings in San Antonio, Texas.

News Date: 
Wednesday, December 3, 2014
Category: 

Dummy View - NOT TO BE DELETED